# SDR DALA2024101410089

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,208 hours, 30,461 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION ELEVATOR CONNECTOR INBOARD ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REMOVED WIRING ON CONNECTOR 34CE2 C ACTUATOR INBOARD ON RH HORIZONTAL STABILIZER AND INSTALLED NEW CONNECTOR AS PER AIRBUS ESPM 20-44-11 PB 0101 AND A320 FAM AWM 27-93-29. (0605554)
